# SDR DHL2006749002

- Difficulty date: March 11, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N749DH
- Make and model: Boeing 727-200
- Aircraft serial: 22013
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Bs 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FUSELAGE SKIN IS PUNCTURED AT APPROX STA 700 AND STR 23L.  OPENED SIDE WALL LOWER SECTION IAW B727 SRM 25-52-00.  REMOVED EXISTING REPAIR IAW B727 SRM 51-30-2.  CUT OUT DAMAGE AREA OF SKIN DIM 2 1/8" BY 2 IAW B727 SRM 53-30-3 FIG 3.  FABBED DOUBLER USING 2024 T3 .063 PO NR 9003110 DIM 10" BY 8 1/2" AND FILLER FROM 2024 T3 .050 PO 9003002 DIM 2 1/8: BY 1" IAW B727 SRM 53-30-02 FIG 2 AND 53-30-3 FIG 3.  ALODINE AND PRIMED PARTS AND AREA IAW B727 SRM 51-10-2.  INSTALLED PARTS IAW B727 SRM 53-30-3 FIG 3.  CLEANED AREA IAW B727 M/M 12-40-0.  CLOSE SIDE WALL PANEL IAW B727 M/M 25-52-00.  THIS REPAIR IS A CATEGORY "A".
